# SDR CALA9701510

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS STUCK IN GROUND MODE AND THE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  QRH PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT MADE A NORMAL LANDING.  MAINTENANCE CHECKED THE GROUND SENSING SWITCHES IAW MM 32-23-01 AND NO FAULTS WERE FOUND.  THE FAILURE COULD NOT BE DUPLICATED.  THE NOSE GEAR STRUT WAS SERVICED IAW MM 32-21-02 AND THE NOSE GEAR WAS LUBRICATED.
